# SDR ZZDA2011329

- Difficulty date: March 29, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 1D ESCAPE PATH LIGHT INOPERATIVE WILL NOT ILLUMINATE.  REMOVED & REPLACED LIGHT ASSY AT 1D REF CH 33-51-04 OF THE B717 MM.
